Dizziness during exercise (aerobic/cardio/anaerobic) no short of breath nor chest pain what could be the cause? Hbp tachycardia hyperthyroidism

Dehydration. Try drinking half your weight in ounces of water. It you weigh 100 pounds drink 50 ounces a day. 150 lbs drink 75 oz aday, etc. See your doctor if after drinking water each day your symptoms persist see your doctor to get your thyroid checked as well as your blood pressure. The Inderal (propranolol) you take may be lowering your blood pressure and pulse more that you realize.
Dizziness . Perhaps this is not indicative of a disease but just normal human physiology. When working out two things may happen: 1-heart rate may be reaching above target points 2-effective sweating and vasodilation. These two responses can lead to a reduced cardiac output and lightheadedness. It is important to stay well hydrated (gatorade may help). Check with your doctor to ensure you are safe. Be well.